# SDR SWIA2018110645245

- Difficulty date: November 6, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 39,944 hours, 36,348 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A/SKID OTBD CAUTION MSG. EMERGENCY DECLARED. DIVERTED. (FLT 7439) CLOSED DEFERRED A/SKID OUTBOARD CHANNEL PER MEL.
